| Model Number |
214627 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Initial reporter phone number: (b)(6).Udi: (b)(4).The lot number is unknown.
Event or Problem Description
It was reported by the affiliate via email that these pieces of instruments arrived damaged.In the expressw shears the tip has hit marks and is twisted and does not allow the plate to properly assemble and did not work properly, which caused the plate to remain inside the patient's joint, finally the specialist managed to remove it.And the suture cutter does not have the screw that holds the internal part, for this reason it does not work and could not be used.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information: b5: subsequent follow-up with the customer, additional information was received.It was reported thatthis report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information: b5: subsequent follow-up with the customer, additional information was received.It was reported that the event occurred during shoulder arthroscopy procedure.There was a surgical delay of 30 minutes when the expressew forceps failed and the sterilization center was requested to sterilize another expressew forceps.It was reported that the cuts were made with another forceps.It was reported that there were no consequences to the patient or impact to the user or the patient.It was reported that the espressew retention plate was successfully removed from the joint cavity.It was reported that the procedure was completed with another expressew clamp.It was reported that there no surgical intervention planned.It was reported that the lot number was unavailable.No further information was provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: according to the information provided, it was reported that the screw was missing from the suture cutter.The complaint device was not returned, despite the multiples attempts for product return, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.Given that no lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.